# SDR DALA2019030301432

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORMERS STA Y=674, 696, & 715 ON RT SIDE AT UNDERWING KEELBEAM AREA (FUS). NRC 0600: FORMERS STA Y= 674, 696, & 715 ON RT SIDE AT UNDERWING KEELBEAM AREA WERE REPAIRED PER SRM 51-70-11-2R-1 FIG. 201, 51-41-02-0G, AND 51-41-05-0G. (LP #0967076)
